Optimal investment-reinsurance with delay for mean-variance insurers : a maximum principle approach

Record image
MARC record
Tag12Value
LDR  00000cab a2200000 4500
001  MAP20140029006
003  MAP
005  20140915123225.0
008  140814e20140707esp|||p |0|||b|spa d
040  ‎$a‎MAP‎$b‎spa‎$d‎MAP
084  ‎$a‎6
1001 ‎$0‎MAPA20130002439‎$a‎Shen, Yang
24510‎$a‎Optimal investment-reinsurance with delay for mean-variance insurers‎$b‎: a maximum principle approach‎$c‎Yang Shen, Yan Zeng
520  ‎$a‎This paper is concerned with an optimal investment and reinsurance problem with delay for an insurer under the meanvariance criterion. A three-stage procedure is employed to solve the insurer's meanvariance problem. We first use the maximum principle approach to solve a benchmark problem. Then applying the Lagrangian duality method, we derive the optimal solutions for a variance-minimization problem. Based on these solutions, we finally obtain the efficient strategy and the efficient frontier of the insurer's meanvariance problem. Some numerical examples are also provided to illustrate our results.
650 4‎$0‎MAPA20080609375‎$a‎Análisis de inversiones
650 4‎$0‎MAPA20080552367‎$a‎Reaseguro
650 4‎$0‎MAPA20080591632‎$a‎Intereses de demora
650 4‎$0‎MAPA20080586447‎$a‎Modelo estocástico
650 4‎$0‎MAPA20080579258‎$a‎Cálculo actuarial
650 4‎$0‎MAPA20080602437‎$a‎Matemática del seguro
650 4‎$0‎MAPA20080571566‎$a‎Casos prácticos
7001 ‎$0‎MAPA20130010458‎$a‎Zeng, Yan
7730 ‎$w‎MAP20077100574‎$t‎Insurance : mathematics and economics‎$d‎Oxford : Elsevier, 1990-‎$x‎0167-6687‎$g‎07/07/2014 Volumen 57 Número 1 - julio 2014 , p. 1-12